e-ISSN: 2148-1830
Founded: 2013
Publisher: Matematikçiler Derneği
Cover Image
 

Turkish Journal of Mathematics and Computer Science publishes original research articles, review articles and short communications in all areas of mathematics and computer science. This is a quality controlled, peer-reviewed international journal. There are no submission or publishing charges. Papers submitted to the journal should be written in English.

New Index

Turkish Journal of Mathematics and Computer Science is indexed in the TUBITAK ULAKBIM TR Dizin

In order to see, please click: 
https://app.trdizin.gov.tr/publication/journal/detail/TWpNeE1URT0

TJMCS is an online journal and published twice a year (June and December) since 2016 by Association of Mathematicians (MATDER). For translation rights and licensed reprint requests please contact the MATDER.

Please, it is recommendable to use the following abbreviation Turk. J. Math. Comput. Sci. when you cite "Turkish Journal of Mathematics and Computer Science".

2023 - Volume: 15 Issue: 2

Research Article

8. New Conservative Schemes for Zakharov Equation

Research Article

Approximately Gamma-Near Rings

Research Article

Upper and Lower $\theta$p-Continuous Multifunctions

Research Article

MARKOV CHAIN MONTE CARLO ”MCMC” AND LUCAS DISTRIBUTION.

Research Article

APRROXIMATION OF ENDPOINTS FOR GENERALIZED -NONEXPANSIVE MULTIVALUED MAPPINGS IN HYPERBOLIC SPACES

Research Article

F-planar Curves on para-Kähler Manifolds

Research Article

Enriched P-Contractions on Normed Space and a Fixed Point Result

Research Article

On level hypersurfaces of the vertical lift of a submersion

Research Article

On Higher Order Jacobsthal Hyper Complex Numbers

Research Article

On a general non-linear difference equation of third-order

Research Article

A note on hyper-dual numbers with the Leonardo-Alwyn sequence

Research Article

A Note on Quasi-Metrizable Spaces

Research Article

On the Norm in the Plane $\mathbb{R}_{\pi 3}^{2}$

Research Article

Fuzzy Closure Hopf Space

Research Article

Some classical operators on vanishing weighted Orlicz-Morrey spaces

Research Article

BOUNDEDNESS CHARACTER OF THE SYSTEM OF RECURSIVE DIFFERENCE EQUATIONS

Research Article

Coefficient bounds for the general subclasses of close-to-convex functions of complex order

Research Article

D-Homothetic Deformations of Basic Classes of Almost Contact B-metric Structures

Research Article

Some almost $B$-structures on the tangent bundle equipped with a vertical rescaled metric

Research Article

Differential equations of spacelike parametrized curves in the Lorentz plane

Research Article

TOPOLOGICAL GROUP CONSTRUCTION IN PROXIMITY AND DESCRIPTIVE PROXIMITY SPACES

Research Article

INTEGRAL CIRCULANT GRAPHS AND SO’S CONJECTURE

Research Article

Some results associated with Sine hyperbolic functions

Research Article

Factorizations of Some Variants of a Statistical Matrix